Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients

Articles > Article ยท 2012

Authors: Alrazi ABDELJABBAR, Wenxiu MA, Ahmet YILDIRIM

Chinese Annals of Mathematics, Series B, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 33, pp 641-650

DOI: 10.1007/s11401-012-0738-8

Summary

A system of linear conditions is presented for Wronskian and Grammian solutions to a (3+1)-dimensional generalized vcKP equation. The formulations of these solutions require a constraint on variable coefficients.

View details